On random approximations by generalized disc-polygons

Fodor, Ferenc, Papvári, Dániel, Vígh, Viktor: On random approximations by generalized disc-polygons.
MATHEMATIKA, 66 (2). pp. 498-513. ISSN 0025-5793 (2020)

[img]
Preview
Text
mtk.12027.pdf - Published Version

Download (171kB) | Preview
Item Type: Article
Journal or Publication Title: MATHEMATIKA
Date: 2020
Volume: 66
Number: 2
Page Range: pp. 498-513
ISSN: 0025-5793
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31156539
DOI id: https://doi.org/10.1112/mtk.12027
Date Deposited: 2020. Aug. 07. 14:41
Last Modified: 2020. Aug. 07. 14:41
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19320

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year